# SDR SWAA2015011635810

- Difficulty date: December 24, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 28,044 hours, 12,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FWD SEAT TRACK FLANGE CRACKED AT BS 727B, RBL 25.  REPAIRED FLANGE IAW ER & EA.
